Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
Advances in Dynamical Systems and Applications. ISSN 0973-5321 Volume 1 Number 1 (2006), pp. 1727
 

Summary: Advances in Dynamical Systems and Applications.
ISSN 0973-5321 Volume 1 Number 1 (2006), pp. 17­27
c Research India Publications
http://www.ripublication.com/adsa.htm
Second-Order n-point Problems on Time Scales
with Changing-Sign Nonlinearity
Douglas R. Anderson
Department of Mathematics and Computer Science,
Concordia College, Moorhead, MN 56562 USA
andersod@cord.edu
Abstract
In this study, conditions for the existence of at least one positive solution to a non-
linear second-order multipoint eigenvalue problem on time scales are discussed.
Here the nonlinearity is allowed to take on negative values. The results extend pre-
vious work on the continuous case, and are based on the Guo­Krasnoselskii fixed
point theorem.
AMS subject classification: 34B05, 39A10.
Keywords: Time scales, positive solutions, cone, fixed point theorem.
1. Introduction
We are interested in the second-order n-point time scale boundary value problem

  

Source: Anderson, Douglas R. - Department of Mathematics and Computer Science, Concordia College

 

Collections: Mathematics